# SDR UIEA2013083000485

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,182 hours, 21,364 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-DEPARTURE, FOUND LT SPAR VALVE LIGHT ILLUMINATED, CIRCUIT BREAKER TRIPPED.  R & R LT ACTUATOR IAW AMM 28-22-01, OPS CHECK NORMAL.
